MathSciNet Relay Station
MathSciNet bibliographic data
MR1344202 (97c:35087) 35K57 (35B40 58F13 58F39)
Afraimovich, V.; Babin, A.; Chow, S.-N. Spatial chaotic structure of attractors of reaction-diffusion systems. Trans. Amer. Math. Soc. 348 (1996), no. 12, 5031–5063.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement